Spice Not Nice, According to Navy Surgeon General (Video)
Vice Adm. Adam M. Robinson, Jr. told the Navy Bureau of Medicine and Surgery Public Affairs that Spice can cause a plethora of health problems:
"Serious side effects have been reported after its use including tremors, panic attacks, delirium, impaired coordination, seizures, paranoid hallucinations, and psychotic symptoms that can last for days, even months in some cases."
San Diego's military has a Spice problem as well. Home Post reported back in April that 15 active duty troops who used Spice had to be admitted to Navy Medical Center San Diego for treatment between August and December 2010.
Over in Japan, Marine Corps Brig. Gen. William D. Beydler has taken to the airwaves to express his concern about Spice use in the military. He's put together a new public service announcement, or PSA, urging troops to be vigilant if they see a fellow Marine using Spice. Take a look: